# SDR DXTA2025042203139

- Difficulty date: April 18, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N471QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500771
- Aircraft time: 1,379 hours, 1,046 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50519517611
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AFTER A BACK TAXI RUNWAY 7 MYEH, WE TRANSFERRED CONTROLS, APPLIED TAKE OFF POWER, AND IMMEDIATELY FELT A SHIMMY AND LESS CONTROL THAN NORMAL.  IMMEDIATELY ABORTED TAKEOFF, AROUND 30KTS.  SLOWLY TURNED INTO THE RAMP AND SET THE BRAKE.  LEFT MLG TIRE IS POPPED AND FLAT. CORRECTIVE ACTION: C/W GVI OF NLG AND MLG ASSY. FOUND LH MLG TIRE BLOWN OUT. C/W R&R OF THE LH MLG WHEEL ASSY.   SERVICED TIRE IAW MM 32-45-01/400.
